# SDR ASAA2015012610440

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 7,149 hours, 2,296 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Autoland
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACFT WAS ALIGNED WITH THE LT EDGE OF THE RUNWAY DURING AUTOLAND AT APPROXIMATELY 100 FT.  RECEIVED APPROACH WARNING AT 50 FT.  ACFT GROUNDED.  TROUBLESHOT IAW FIM REF 22-11, TASK 825.  PERFORMED LAND VERIFY TEST IAW AMM TASK 22-11-00-700-801. TEST PASSED NO FAULTS. GROUND TESTED BOTH NR 1 + NR 2 ILS SYSTEMS BY PROVIDING ILS SIGNAL FROM IFR 4000, NO DEFECTS NOTED WITH NR 1 OR NR 2 SYSTEMS, BOTH LOCALIZER INDICATIONS MATCH AND FOLLOW CORRECTLY.
